×

zbMATH — the first resource for mathematics

Ein Beitrag zur Theorie der endlichen Graphen mit linearen Faktoren. I. (Slovak. Russian, German summaries) Zbl 0092.15901

MSC:
05C99 Graph theory
PDF BibTeX XML Cite
Full Text: Link
References:
[1] Petersen J.: Die Theorie der regulären Graphen. Acta Math. (1891), 193-220. · JFM 23.0115.03
[2] Kotzig A.: Poznámky k Listingovej vete o rozkladoch grafu na \?ahy. Časopis pro pěst. mat, 81 (1956), 396-404.
[3] Kotzig A.: O rozklade pravidelného grafu nepárneho stupňa na dva faktory. Časopis pro pěst. mat, 83 (1958), 27-32.
[4] Kőnig D.: Theorie der endlichen und unendlichen Graphen. Leipzig 1936.
[5] Kotzig A.: Súvislost a pravidelná súvislos\? konečných grafov. Bratislava 1956.
[6] Kotzig A.: Z teorie konečných pravidelných grafov tretieho a štvrtého stupňa. Časopis pro pěst, mat. 82 (1957), 76-92.
[7] Kaluza B.: Ein Kriterium für das Vorhandensein von Faktoren in beliebigen Graphen. Math. Ann. (1953), 464-465. · Zbl 0051.40501 · doi:10.1007/BF01343177 · eudml:160357
[8] Frink O.: A proof of Petersen’s theorem. Annals of Mat. (1926), 491-492. · JFM 52.0577.03
[9] Schőnberger T.: Ein Beweis des Petersenschen Graphensatzes. Acta Litt. ac Sc. (Sectio Sc. Math.), Szeged 1934, 51-57. · Zbl 0009.18204
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.